# SDR SWIA202509030001

- Difficulty date: April 17, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SEAT TRACK FOUND HEAVY CORROSION AT LBL9, APPROX FS480 - FS485.  REPAIRED FLOOR BEAM AT LBL9, FS485 - FS517 REF REO 670-53-31-1032 REV -- 2025-05-09, SRM 53-00-41-201-001-A01, SRM 51-42-06-001-001-A01, AND  SRM 51-42-21-001-001-A01 AND DWG: SH670-32120 REV D. COMPLIED WITH TASK CARD 51-900-1002-SKY.  ALL CHECKS GOOD.
